rosewild Posted August 3, 2010 Share Posted August 3, 2010 I'm so weary it's hard to pull my thoughts together. I have a history of recurrent major depression. My mom has recurrent major depression, and my brother has bipolar disorder. When I was diagnosed for the first time, I took Prozac for 6 months - stopping as soon as I felt better. I was okay for about two years. When the depression returned, I was given Zoloft. I took Zoloft for about 2 years - the depression improved, but I was numb and fat. My pdoc then suggested Welbutrin, which I've been taking ever since (for the past 15 years). I have struggled with depression, in spite of the Welbutrin - and have tried adding Prozac, since it worked before but the GI effects were severe. Then we tried adding Lexapro - Nausea and reflux were so bad I needed anti-nausea meds at times. I need some suggestions about what I might try to add to the Welbutin to see what can be done to lift the depression I have now. I'm wondering if all SSRIs are likely to cause ongoing severe GI issues, but I have to try something. I also wonder about Cymbalta or Effexor. Link to comment Share on other sites More sharing options...
This topic is now archived and is closed to further replies.